Journal article icon

Journal article

ON DIFFERENTIAL PROPERTIES OF WEAK SOLUTIONS OF NONLINEAR ELLIPTIC-SYSTEMS ARISING IN PLASTICITY THEORY

Publication status:
Published

Actions


Access Document


Authors


Journal:
MATHEMATICS OF THE USSR-SBORNIK
Volume:
130
Issue:
3-4
Pages:
289-309
Publication date:
1986-01-01
DOI:
ISSN:
0025-5734
URN:
uuid:6169b7e1-4f6c-4a28-bec5-02aa2ec5b79a
Source identifiers:
16894
Local pid:
pubs:16894

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP